# SDR FDEA201306161310

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 55,937 hours, 10,383 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-OTBD FLAP ASSY INBD AFT HINGE INBD LUG PIVOT BORE CORROSION AFTER REMOVAL OF OTBD FLAP ASSY.  REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04, REV.76. EXISTING HOLE DIAMETER 1.1525 INCH, FINAL HOLE DIAMETER 1.1605 INCH, MAXIMUM HOLE DIAMETER 1.15 INCH. REPAIR   ACCOMPLISHED AS PER EA 1-5750-T0300742, PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV.116.
